Advanced Search
Article Contents
Article Contents

A variational approach to a class of quasilinear elliptic equations not in divergence form

Abstract Related Papers Cited by
  • The aim of this paper is to use a variational approach in order to obtain the existence of non-trivial weak solutions of a quasilinear elliptic equation not in divergence form, in dimension $N=3$. Moreover, we prove that our solution is $C^{1, \alpha}(\overline\Omega)$ and also locally $C^{2, \alpha}(\overline\Omega)$ for a suitable $\alpha\in (0,1)$.
    Mathematics Subject Classification: Primary: 35J20, 35J65; Secondary: 35J25.


    \begin{equation} \\ \end{equation}
  • [1]

    H. Amann and M. G. Crandall, On some existence theorems for semi-linear elliptic equations, Indiana Univ. Math. J., 27 (1978), 779-790.doi: 10.1512/iumj.1978.27.27050.


    A. Ambrosetti and D. Arcoya, On a quasilinear problem at strong resonance, Topol. Methods Nonlinear Anal., 6 (1995), 255-264.


    A. Ambrosetti and A. Malchiodi, "Nonlinear Analysis and Semilinear Elliptic Problems," Cambridge Studies in Advanced Mathematics, 104, Cambridge University Press, Cambridge, 2007.


    A. Ambrosetti and P. Rabinowitz, Dual variational methods in critical point theory and applications, J. Funct. Anal., 14 (1973), 349-381.doi: 10.1016/0022-1236(73)90051-7.


    D. Arcoya and P. J. Martinez-Aparicio, Quasilinear equations with natural growth, Rev. Mat. Iberoam., 24 (2008), 597-616.


    L. Boccardo, Dirichlet problems with singular and gradient quadratic lower order terms, ESAIM Control Optim. Calc. Var., 14 (2008), 411-426.doi: 10.1051/cocv:2008031.


    L. Boccardo and T. Gallouët, Strongly nonlinear elliptic equations having natural growth terms and $L^1$ data, Nonlinear Anal., 19 (1992), 573-579.doi: 10.1016/0362-546X(92)90022-7.


    H. Brézis and R. E. L. Turner, On a class of superlinear elliptic problems, Comm. Partial Differential Equations, 2 (1977), 601-614.


    D. De Figueiredo, M. Girardi and M. Matzeu, Semilinear elliptic equations with dependence on the gradient via mountain-pass techniques, Differential Integral Equations, 17 (2004), 119-126.


    L. C. Evans, "Partial Differential Equations," Graduate Studies in Mathematics, 19, American Mathematical Society, Providence, RI, 1998.


    D. Gilbarg and N. S. Trudinger, "Elliptic Partial Differential Equations of Second Order," reprint of the 1998 edition, Classics in Mathematics, Springer-Verlag, Berlin, 2001.


    M. Girardi and M. Matzeu, Positive and negative solutions of a quasi-linear elliptic equation by a Mountain Pass method and truncature techniques, Nonlinear Anal., 59 (2004), 199-210.


    M. Girardi and M. Matzeu, A compactness result for quasilinear elliptic equations by Mountain Pass techniques, Rend. Mat. Appl. (7), 29 (2009), 83-95.


    S. Pohožaev, Equations of the type $\Delta u=f(x,u,Du)$, Mat. Sb. (N.S.), 113(155) (1980), 324-338, 351.


    R. ServadeiA semilinear elliptic PDE not in divergence form via variational methods, J. Math. Anal. Appl., in press.


    J. B. M. Xavier, Some existence theorems for equations of the form $-\Delta u=f(x,u,Du)$, Nonlinear Anal., 15 (1990), 59-67.


    Z. Yan, A note on the solvability in $W^{2, p}(\Omega)$ for the equation $-\Delta u=f(x,u,Du)$, Nonlinear Anal., 24 (1995), 1413-1416.

  • 加载中

Article Metrics

HTML views() PDF downloads(269) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint